# SDR AWXA0001248

- Difficulty date: January 18, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- Aircraft time: 31,964 hours, 15,108 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B398BCM0108
- Part serial: 685
- Condition: Failed
- Location: Ee Bay
- Part time: 25,297 hours, 11,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - DIVERTED FLIGHT (1/14/01) - AFTER TAKEOFF FROM LAS, THE FLIGHT CREW EXPERIENCED A DUAL MCDU FAILURE; THEY WERE FROZEN ON RESPECTIVE PAGE AT THE TIME OF FAILURE AND WERE UNABLE TO INPUT DATA.  CIRCUIT BREAKER B-1 & N20 WERE RESET WITH NO HELP.  CREW SWITCHED TO STANDBY NAV SYSTEM AND DIVERTED TO PHX.  IN PHX THE PROBLEM WAS ISOLATED TO THE NR 1 FMGC WHICH WAS REPLACED AND FUNCTIONALLY CHECKED GOOD.  CURRENT NAV DATA WAS LOADED PER AWA TASK CARD A1B34321.
